Opened Access La fiesta de los toros en Almansa
Cites
Show item statistics
Icon
Export to
Author: Ortiz López, María Jesús
Date: 2008
Published in: Revista de Estudios Taurinos, 24, 259-275.
Document type: Article
Cite: Ortiz López, M.J. (2008). La fiesta de los toros en Almansa. Revista de Estudios Taurinos, 24, 259-275.
Size: 532.4Kb
Format: PDF

URI: https://hdl.handle.net/11441/80147

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)